Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Errata to ``On the largest prime factor of $ x^2-1$''


Authors: Florian Luca and Filip Najman
Journal: Math. Comp. 83 (2014), 337-337
MSC (2010): Primary 11D09, 11Y50
Published electronically: April 1, 2013
Original Article: Math. Comp. 80 (2011), 429-435.
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11D09, 11Y50

Retrieve articles in all journals with MSC (2010): 11D09, 11Y50


Additional Information

Florian Luca
Affiliation: Instituto de Matemáticas, Universidad Nacional Autonoma de México, C.P. 58089, Morelia, Michoacán, México
Email: fluca@matmor.unam.mx

Filip Najman
Affiliation: Department of Mathematics, University of Zagreb, Bijenička cesta 30, 10000 Zagreb, Croatia
Email: fnajman@math.hr

DOI: http://dx.doi.org/10.1090/S0025-5718-2013-02696-8
PII: S 0025-5718(2013)02696-8
Received by editor(s): February 15, 2012
Received by editor(s) in revised form: March 19, 2012
Published electronically: April 1, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.